Facebook Pixel
EmpowHER Guest

No periods or any kind of bleeding after taking postinor

By Anonymous July 11, 2016 - 12:40am
Rate This

My last period was from18/6-24/6 and on 29/6 and 30/6 i had unprotected sex and each time i took postinor....but till now i havent had any kind of bleeding bt occassionaly i am having mild abdominal cramping.... I'm really worried that is it normal or i could be pregnant?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for reaching out to EmpowHER with your question!

EC is very effective at preventing pregnancy but it's not 100% effective. Also, you took it two days in a row so you may have upset your cycle with such a high dose of hormones. This may be why you are late.

But since you are quite late, a pregnancy test is a good idea.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


July 11, 2016 - 5:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!